# SDR ASAA2013061195335

- Difficulty date: June 11, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 65C3379710
- Condition: Corroded
- Location: Bs 725-731
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW NR 2 LWR SEAL RETAINER CORRODED.  REPLACED SEAL RETAINER IAW SRM 51-40-05-0G-0.
